Skip to main content

I’m on 10 mg Lexapro for 5 weeks. Anxiety is back and worse. Is this normal?

Answers

Wiley111 7 Oct 2022

You should definitely speak with your doctor. He/she may increase your dosage of Lexapro, add a second anti-anxiety drug, or take you off Lexapro to try something else. You might even be advised to stay the course for a while longer.

Personally, I've had great success (so far) with taking 10 mg Lexapro after the evening meal, then 15 mg of Trazodone at bedtime.

Votes: +0
WildcatVet 4 Oct 2022

Hi, Lemonade!
It's not unusual to be up and down while your metabolism is still adjusting. It might mean that you need to increase your dose.
Talk to your doctor and let them know that you're having this breakthrough anxiety and see what they have to advise.
Best regards and I hope you feel better quickly.
Wildcat

Votes: +0
Lemonade2018 4 Oct 2022

I appreciate this. I didn’t know if I should stop it or not. I felt better about 3 weeks in and now this. I will talk to her. Have a wonderful day.

Drugs.com free discount card

Related topics

lexapro, anxiety

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.